MathSciNet Relay Station
MathSciNet bibliographic data
MR31145 31.0X
Minakshisundaram, S.; Pleijel, Å. Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds. Canadian J. Math. 1, (1949). 242–256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement